Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A wavelet characterization for the dual of weighted Hardy spaces


Authors: Ming-Yi Lee, Chin-Cheng Lin and Ying-Chieh Lin
Journal: Proc. Amer. Math. Soc. 137 (2009), 4219-4225
MSC (2000): Primary 42B30, 42C40
Published electronically: August 3, 2009
MathSciNet review: 2538583
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define the weighted Carleson measure space $ CMO^p_w$ using wavelets, where the weight function $ w$ belongs to the Muckenhoupt class. Then we show that $ CMO^p_w$ is the dual space of the weighted Hardy space $ H^p_w$ by using sequence spaces. As an application, we give a wavelet characterization of $ BMO_w$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B30, 42C40

Retrieve articles in all journals with MSC (2000): 42B30, 42C40


Additional Information

Ming-Yi Lee
Affiliation: Department of Mathematics, National Central University, Chung-Li, Taiwan 320, Republic of China
Email: mylee@math.ncu.edu.tw

Chin-Cheng Lin
Affiliation: Department of Mathematics, National Central University, Chung-Li, Taiwan 320, Republic of China
Email: clin@math.ncu.edu.tw

Ying-Chieh Lin
Affiliation: Department of Mathematics, National Central University, Chung-Li, Taiwan 320, Republic of China
Email: linyj@math.ncu.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10044-8
PII: S 0002-9939(09)10044-8
Keywords: $BMO_w$, orthonormal wavelets, weighted Carleson measure spaces, weighted Hardy spaces.
Received by editor(s): November 26, 2008
Received by editor(s) in revised form: May 4, 2009
Published electronically: August 3, 2009
Additional Notes: The first author was supported by NSC of Taiwan under Grant #NSC 97-2115-M-008-005.
The second and third authors were supported by NSC of Taiwan under Grant #NSC 97-2115-M-008-021-MY3.
Communicated by: Hart F. Smith
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.